# SDR USAA2014071700007

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON STRINGER 20L BETWEEN BS 740 TO 760.  REPAIRED STRINGER 20L BETWEEN BS 740 TO 760 IAW SRM 53-00-03-2R-1, 53-00-03-1A-1 FIG 101 & 51-40-02.
